MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-23
Health Effect - Clinical Codes Myocardial Infarction (1969); Thrombosis (2100)
Date of Event 11/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record and complaint history could not be conducted because the lot numbers were not provided.The reported patient effects of myocardial infarction and thrombosis, as listed in the absorb gt1 instructions for use, are known adverse events associated with the use of a coronary scaffold in native coronary arteries.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
It was reported the elective procedure on (b)(6) 2016 was following a stress test that revealed a focal calcification in the left descending coronary (lad) artery.The calcified lesion was proximal to mid lad with 75% stenosis.Intravascular ultrasound (ivus) was used to determine vessel size (3.25mm tapering to 3.0mm).Several passes with an atherectomy catheter were made, followed by pre-dilatation with a 2.5 mm nc trek balloon, reducing the stenosis to less than 40%.The 3.0x23 mm absorb gti scaffold was implanted at 8 atmospheres and post-dilated with a 3.0 mm nc trek balloon.Ivus showed proximal under expansion so additional post-dilatation was done with a 3.5 mm nc trek balloon.Ivus showed satisfactory apposition and expansion.Great angiographic results; residual stenosis was less than 10%.On (b)(6) 2016, the patient presented with an st elevated myocardial infarction (stemi).Angiography showed the scaffold was occluded with thrombus.A 3.0x28 mm xience stent was implanted for treatment of the thrombus.The patient is doing well.It was confirmed that the patient had not been compliant with dual antiplatelet therapy (dapt) (had not taken aspirin since the procedure).The physician attributes the thrombus to non-compliance; not to a device issue.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6142957
Report Number2024168-2016-08558
Device Sequence Number13569047
Product Code PNY
UDI-Device Identifier08717648213052
UDI-Public(01)08717648213052
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1235300-23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2016
Initial Report FDA Received Date12/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age84 YR
Patient Weight45